# SDR KBM2005F00360

- Difficulty date: November 29, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,452 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Out Of Limits
- Location: Tail Rotor
- Part time: 1,590 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELL BEARINGS, UNIT BEYOND LIMITS.  REMOVED AND REPLACED. (K)
